# SDR HNAA0500060

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 33,630 hours, 37,075 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE AIRCRAFT VEERED OFF RUNWAY.  POST FLIGHT INSPECTION REVEALED THE NR 1 MAIN WHEEL TIRE ASSY HAD BLOWN OUT (SHREADED) AND QLV LEAKING IN NR 1 NACELLE.  REPLACED O-RING ON QLV AND REPLACED WHEEL ASSYS AND PERFORMED ANTI SKID FUNCTION CHECK.  REPLACED ANTISKID COMPUTER, ANTISKID CONTROL VALVE, AND ANTISKID TRANSDUCER FOR TROUBLESHOOTING.  MORE TO FOLLOW UPON RECEIPT OF TEARDOWN REPORTS.
